MAUDE Adverse Event Report: SYMMETRY SURGICAL INC RESISTICK; BLADE ELECTRODE

SYMMETRY SURGICAL INC RESISTICK; BLADE ELECTRODE
Model Number ES58T
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was returned, additional information was not provided by the end customer.Our distributor would not provide any of the user facility's information and stated that the customer was not responding to their requests for additional information.The lot number was not provided.Upon receiving the returned device, it appeared to have sever damage with the sterile wrapper melted onto the product.The product was missing the bio-coating on the tip which could be come damaged due to using a scratch pad or abrasive material when cleaning the tip.A true root cause could not be determined without additional information from the customer.There has been a total of (b)(4) sold since 2016 with no additional complaints recorded for this occurrence and is therefore an isolated event.Based on the above information, this can be seen as the final report.If additional information is obtained that alleges any other patient involvement or a need for any corrective actions a follow-up report will be submitted.
 
Event or Problem Description
The blue coating is chipping off into the patient.The was no harm to the patient as a result.

Brand Name
RESISTICK
Common Device Name
BLADE ELECTRODE
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
MDR Report Key8838759
Report Number3007208013-2019-00027
Device Sequence Number16520010
Product Code GEI
UDI-Device Identifier00607151005634
UDI-Public607151005634
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberES58T
Device Catalogue Number83615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1